# SDR AALA20090811RDU01

- Difficulty date: August 10, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- Aircraft time: 62,083 hours, 32,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Part serial: 95839
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EVACUATION LIGHTS DO NOT ILLUMINATE WHEN TURNED ON.  FOUND BATTERY PACK BAD.  REPLACED BATTERY PACK FOR COCKPIT EMERGENCY LIGHTS.
